Hail, Pulaski
- When
- May 2, 2:20 AM CST to 2:30 AM CST
- Where
- Pulaski County, Pulaski
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.217, -89.200
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at May 1, 11:30 PM CST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1230 AM CDT TUE MAY 2 2006 .DISCUSSION... MAIN FORECAST CONCERNS ARE PRECIP CHANCES THROUGHOUT THE FORECAST. LATEST RADAR SHOWS STRONG TO SEVERE THUNDERSTORMS ACROSS WEST AND NORTHERN PORTIONS OF THE PAH FORECAST AREA...WITH A SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL BUT OUR EAST/SOUTHEAST EIGHT COUNTIES UNTIL 5 AM. LATEST NAM SHOWS SOME LINGERING QPF ACROSS SOUTHERN PORTIONS OF OUR AREA AFTER 12Z...GFS LINGERS IT JUST IN EXTREME SOUTHEAST PORTIONS. WILL BASE ANY LINGERING POPS FOR THIS MORNING ON RADAR TRENDS JUST PRIOR TO ISSUANCE. BOTH NAM AND GFS KEEP US DRY THIS AFTERNOON AND EVENING. NAM BRINGS QPF BACK INTO THE WESTERN HALF OF THE FA LATE TONIGHT...GFS HOLDS PRECIP WEST OF OUR AREA UNTIL AFTER 12Z WEDNESDAY. INTRODUCED SLIGHT CHANCE POPS FOR WESTERN HALF AFTER 05Z WEDNESDAY...WHICH MESHES WITH NAM SOLUTION AND BETTER BLENDS WITH NEIGHBORING OFFICES. NAM AND GFS KEEP US IN A WET WEATHER PATTERN WEDNESDAY INTO THURSDAY NIGHT AS LOW PRESSURE MOVING THROUGH THE GREAT LAKES BRINGS A COLD FRONT SLOWLY ACROSS THE AREA. BEST CHANCES LOOK TO BE WEDNESDAY NIGHT INTO EARLY THURSDAY. NAM FINALLY PUSHES PRECIP INTO EXTREME SOUTHERN PORTIONS OF OUR REGION BY 12Z FRIDAY. GFS BRINGS SIGNIFICANT QPF ACROSS THE AREA LATE THURSDAY NIGHT INTO EARLY FRIDAY...AND LOOKS TO BE OVERDONE. CONTINUED WITH CHANCE POPS ON FRIDAY...WITH POPS GRADUALLY LOWERING FRIDAY NIGHT AND SATURDAY. GFS AND DGEX BOTH BRING LIGHT QPF INTO WESTERN PORTIONS OF THE FA LATE MONDAY AS LOW PRESSURE MOVES TOWARD THE MIDDLE MISSISSIPPI VALLEY. AT THIS POINT...PREFER TO KEEP MONDAY DRY DUE TO MODEL TIMING UNCERTAINTY AND WILL JUST CONTINUE TO MONITOR. TWEAKED LOWS UP A LITTLE TONIGHT AND HIGHS DOWN A LITTLE FOR WEDNESDAY BASED ON MAV/MET TRENDS. RAISED HIGHS A LITTLE ON THURSDAY FOR THE SAME REASON. TRENDED TEMPS UP JUST A LITTLE FOR LATE THIS WEEK AND INTO THE WEEKEND BASED ON LATEST MEX TRENDS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && RST
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 456 AM CDT MON MAY 1 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-021000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 456 AM CDT MON MAY 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE FORECAST TO DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THIS AFTERNOON. THESE STORMS ARE EXPECTED TO EVOLVE INTO A LINE OF STORMS THAT WILL CROSS THE REMAINDER OF THE OUTLOOK AREA TONIGHT. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WHERE HEAVY RAIN SATURATED THE GROUND SUNDAY...THESE ADDITIONAL STORMS MAY CAUSE SOME LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AFTER A BREAK IN THE STORMS TUESDAY...A SLIGHT RISK OF SEVERE THUNDERSTORMS RETURNS TO SOUTHEAST MISSOURI LATE TUESDAY NIGHT AND THE ENTIRE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. A COLD FRONT WILL MOVE SOUTHEAST ACROSS MISSOURI ON WEDNESDAY...REACHING SOUTHERN ILLINOIS AND SOUTHWEST INDIANA BY THURSDAY MORNING. THUNDERSTORMS ALONG AND AHEAD OF THIS COLD FRONT MAY BE LOCALLY SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND THURSDAY NIGHT. DEPENDING ON HOW QUICKLY THE COLD FRONT MOVES SOUTH OF WESTERN KENTUCKY AND SOUTHEAST MISSOURI...THE RISK OF SEVERE THUNDERSTORMS COULD LINGER THROUGH THURSDAY. HEAVY RAIN COULD ALSO BECOME A CONCERN WITH THE SLOW MOVEMENT OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT. SPOTTERS ARE REQUESTED TO CHECK LATER OUTLOOKS CONCERNING THUNDERSTORM POTENTIAL WEDNESDAY THROUGH THURSDAY. MY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1201 AM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL POPLAR BLUFF 36.76N 90.41W
05/02/2006 M0.75 INCH BUTLER MO EMERGENCY MNGR
EVENT OCCURRED AT INTERSECTION OF 14TH AND DAVIS.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 AM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL PATTON 37.44N 90.04W
05/02/2006 E0.88 INCH BOLLINGER MO BROADCAST MEDIA
PUBLIC REPORT TO MEDIA.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1243 AM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM FUNNEL CLOUD GRAYVILLE 38.26N 88.00W
05/02/2006 WHITE IL LAW ENFORCEMENT
EVENT ALONG ROUTE 1. UNCONFIRMED.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1245 AM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM FUNNEL CLOUD 2 N GRAYVILLE 38.29N 88.00W
05/02/2006 EDWARDS IL LAW ENFORCEMENT
EVENT ALONG ROUTE 1. CONFIRMED BY STATE POLICE.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
103 AM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG MOUNT CARMEL 38.42N 87.77W
05/02/2006 WABASH IL LAW ENFORCEMENT
POWER LINES DOWN WITH AREAS OF COMMUNITY WITHOUT POWER.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
158 AM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG PETERSBURG 38.49N 87.28W
05/02/2006 PIKE IN LAW ENFORCEMENT
DOWNED TREES AND POWER LINES DOWN ALONG STATE HIGHWAYS 57
AND 61. PORTIONS OF HIGHWAY 57 CLOSED.
&&
SMITTYThe Paducah radar (KPAH), 41 km away, was scanning. The volume nearest the first event began at 08:17 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5508402.